# SDR DXTA2022111473920

- Difficulty date: November 13, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N574QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605820
- Aircraft time: 11,818 hours, 9,197 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Tube
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: WHEN OPENING THE MAIN CABIN DOOR FROM THE OUTSIDE, THE DOOR PINS RETRACT NORMALLY. WHEN ATTEMPTING TO PUT THE DOOR HANDLE BACK INTO THE CENTERED POSITION, THE DOOR PINS EXTEND AND THE 9 GREEN FLAGS ARE VISIBLE. THE MAIN CABIN DOOR CANNOT BE CLOSED WITH THE HANDLE GOING FROM BEING OPENED TO THE CENTERED POSITION OR THE DOOR PINS WILL COME INTO CONTACT WITH THE DOOR FRAME. VIDEO ATTACHED.  FOUND DOOR HANDLE TORQUE TUBES AND CAMS TO BE VOID OF ANY LUBRICATION, WHICH CAUSED THE TWO TORQUE TUBES TO ACT AS ONE INSTEAD OF INDEPENDENTLY. LUBRICATED ASSEMBLY.  OPS CHECK GOOD.  REF. CESSNA 560XL MM 52-10-00.
